# SDR SWAA032175

- Difficulty date: September 30, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 38,716 hours, 34,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 978
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT OUTBOARD T/E AFT FLAP DELAMINATED AND SECTION OF INSIDE CORE MISSING.  REMOVED AND REPLACED RT OUTBOARD T/E AFT FLAP PER MM.
